# SDR F35R20200518001

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Bezel
- Part number: 1U202007
- Condition: Cracked
- Location: Asi
- Part time: 394 hours
- Component: Asi, Sigmatek, EA5172
- Component part number: EA51721LAC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRSPEED INDICATOR WAS FOUND TO HAVE A CRACKED GLASS FACE WHEN CONDUCTING A PITOT STATIC LEAK TEST AFTER A TRANSPONDER INSTALLATION.  IT APPEARS THAT THE PART IS MADE FROM A POLY-CARBONATE MATERIAL AND NOT GLASS.  THE AIRSPEED IS LIGHTED AND IT APPEARS THAT THE LIGHT IS HEATING THE POLY=CARBONATE AND CAUSED THE CRACK.  THE CRACK IS RIGHT AT THE LOCATION THAT THE LIGHT IS PLACED.  THIS CONDITION HAS BEEN SEEN ON OTHER INSTRUMENT MADE FROM THE SAME MANUFACTURER.
